淡江大學機構典藏:Item 987654321/41194
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 55217/89514 (62%)
造访人次 : 10719084      在线人数 : 21
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41194


    题名: Nonparametric classification on two univariate distributions
    作者: 林千代;Lin, Chien-tai
    贡献者: 淡江大學數學學系
    关键词: Conditional probabilities of correct classification;Kolmogorov distance
    日期: 2001-02-01
    上传时间: 2010-01-28 06:54:01 (UTC+8)
    出版者: Taylor & Francis
    摘要: A classification rule based on the minimum Kolmogorov distance for classifying an individual into one of two univariate populations is proposed. Some almost sure convergence theorems are derived and then utilized to study the limiting distributions of the conditional probabilities of correct classification. It is shown that the asymptotic distributions of the conditional probabilities of correct classification are normal under some mild conditions.
    關聯: Communications in Statistics: Theory and Methods 30(2), pp.319-330
    DOI: 10.1081/STA-100002034
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML44检视/开启
    index.html0KbHTML53检视/开启
    index.html0KbHTML1检视/开启
    Nonparametric classification on two univariate distributions.pdf282KbAdobe PDF0检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈